# SDR AALA202104019004

- Difficulty date: March 31, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253N
- Aircraft serial: 9224
- Aircraft time: 2,863 hours, 867 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT PASSENGER SERVICE DOOR ASSIST BOTTLE PRESSURE LOW 11 PSI AT 68 DEGREES FAHRENHEIT. SERVICED RIGHT AFT PASSENGER SERVICE DOOR ASSIST BOTTLE PER AMM 52-10-00-614-001.
